MAUDE Adverse Event Report: Richard Wolf GmbH; FIBER-CYSTOSCOPE 15FR WL 400MM

Richard Wolf GmbH; FIBER-CYSTOSCOPE 15FR WL 400MM
Model Number 7305001
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Malfunction

Common Device Name
FIBER-CYSTOSCOPE 15FR WL 400MM
Manufacturer (Section D)
Richard Wolf GmbH
pforzheimer straße 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
Richard Wolf GmbH
pforzheimer straße 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer straße 32
knittlingen, germany 75438
GM   75438
MDR Report Key50857504
Report Number9611102-2026-00063
Device Sequence Number9652092
Product Code FAJ
UDI-Device Identifier04055207013656
UDI-Public04055207013656
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K980401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7305001
Device Catalogue Number7305.001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown